Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Matrix $ \aleph $-rings


Author: María J. Wonenburger
Journal: Proc. Amer. Math. Soc. 14 (1963), 211-215
MSC: Primary 06.40
DOI: https://doi.org/10.1090/S0002-9939-1963-0147431-2
MathSciNet review: 0147431
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Amemiya and I. Halperin, Complemented modular lattices, Canad. J. Math. 11 (1959), 481-520. MR 0110655 (22:1530)
  • [2] I. Halperin and M. J. Wonenburger, On the additivity of lattice completeness, Pacific J. Math. (to appear). MR 0148580 (26:6087)
  • [3] I. Kaplansky, Any orthocomplemented complete modular lattice is a continuous geometry, Ann. of Math. (2) 61 (1955), 524-541. MR 0088476 (19:524f)
  • [4] Y. Utumi, On continuous regular rings and semi-simple self injective rings, Canad. J. Math. 12 (1960), 597-605. MR 0117250 (22:8032)
  • [5] J. von Neumann, Continuous geometry, Princeton Univ. Press, Princeton, N. J., 1960. MR 0120174 (22:10931)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.40

Retrieve articles in all journals with MSC: 06.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0147431-2
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society